MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. ATTUNE SHIM SZ7 7MM; KNEE INSTRUMENT/TRIAL

DEPUY ORTHOPAEDICS, INC. ATTUNE SHIM SZ7 7MM; KNEE INSTRUMENT/TRIAL
Catalog Number 254500744
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Information (3190)
Date of Event 05/24/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.This complaint is still under investigation.Depuy will notify the fda of the results of this investigation once it has been completed.
 
Event or Problem Description
It was reported that the attune shim broke during extraction.
 
Additional Manufacturer Narrative
The device associated with this report was not returned.Depuy considers the investigation closed at this time.Should the additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ATTUNE SHIM SZ7 7MM
Common Device Name
KNEE INSTRUMENT/TRIAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC.
700 orthopaedic drive
warsaw IN 46582
MDR Report Key6661625
Report Number1818910-2017-19980
Device Sequence Number221047
Product Code HWT
UDI-Device Identifier10603295134169
UDI-Public(01)10603295134169
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 05/24/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number254500744
Device Lot NumberMVMBTH250
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/24/2017
Supplement Date Received by Manufacturer06/28/2017
Initial Report FDA Received Date06/22/2017
Supplement Report FDA Received Date07/21/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age69 YR